# SDR SWAA2025120140026

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,838 hours, 28,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR ON THE CAPTAIN SIDE GIRT BAR SAGGING.   RESECURED MANUAL INFLATION HANDLE COVER IAW AMM 25-66-00.
